# SDR AALA2018060649005

- Difficulty date: May 11, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Part serial: HF3044
- Condition: Damaged
- Location: Rt Elevator
- Part time: 48,202 hours, 29,081 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON THE RT ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELL APPROXIMATELY 0.25 INCHES OUTBOARD FROM RIB 2 AND 6.00 INCHES FROM TRAILING EDGE ON RIGHT HORIZONTAL STABILIZER. REPAIRED THE SKIN IAW SRM 55-21-11-300-004, PARAGRAPH 2A.
